# SDR REXA2019081461225

- Difficulty date: July 16, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME CRACKED ABOVE PAX DOOR CUTOUT BETWEEN STRINGER 0 AND 1L.  LOCATED, DRILLED, AND INSTALLED A NEW SERVICEABLE FRAME SEGMENT IAW SRM 51-42-06, 51-42-21, AND 51-40-11.
